# SDR CA970114029

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215103
- Condition: Damaged
- Location: Nlg Prox Switch
- Part time: 5,312 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NOSE GEAR RETRACTION, NOSE GEAR REMAINED DOWN. GEAR DISAGREE AND NOSE DOOR OPEN MESSAGES APPEARED. FOUND NOSE LANDING GEAR CENTERING PROXIMITY SWITCH BRACKET DAMAGED. BRACKET REPLACED AND SWITCH ADJUSTED.
